MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD. MOZEC NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD. MOZEC NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MNC35015
Medical Device Problem Codes Defective Component (2292); Device Issue (2379); Physical Property Issue (3008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No issues were identified during the preparation and maneuvering the device to the target vessel.Review of device history records including raw material inspection, in process and finished product inspection does not reveal any discrepancy relevant to batch under investigation which conform that there is no indication of a product related quality deficiency associated to this batch.Control sample test results of the same manufacturing lot again conforms that there was no indication of a product quality deficiency.Additionally, a review of the complaint history identified no other incidents from this lot.
 
Event or Problem Description
No damage was noted to the device packaging.No issues noted when removing the device from the hoop.The device was prepared normally and the catheter performed as expected while in the patient.It was observed that the mozec balloon catheter sticking to interventional wire when removing from the patient.Two (2) of 3 balloons used during the procedure stuck to wire once outside of guide/touhy burst.It took extra effort to remove from wire (outside patient).The device was removed as single unit from the patient and no kink or bent were noted.The procedure was completed with another of the same device (mozec nc, lot # mncf27).No patient complications were reported and the patient's status was stable.Please note: this is the second report of two for the same event.Two balloons were used and this report is for the second balloon.

Brand Name
MOZEC NC- RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD.
bilakhia house, survey no. 135
muktanand marg
chala, vapi 39619 1
IN  396191
MDR Report Key7218959
Report Number3009613036-2018-00002
Device Sequence Number10788181
Product Code LOX
UDI-Device Identifier18906029358469
UDI-Public18906029358469
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K160961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/27/2020
Device Model NumberMNC35015
Device Catalogue NumberMNC35015
Device Lot NumberMNCF37
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2018
Initial Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR